Alert archive / Maine / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 13, NWS Gray, ME

May 31, 2017Cumberland County, Oxford County, York County, Maine; Carroll County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at May 31, 2017, 7:22 PM EDT for Cumberland County, Oxford County, York County, Maine; Carroll County, New Hampshire. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2017, 7:22 PM EDT (23:22 UTC)
Expired
May 31, 2017, 8:00 PM EDT
In force
38 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cumberland County, ME, Oxford County, ME, York County, ME, Carroll County, NH

The radar

The Portland,ME radar (KGYX), 41 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 7:25 PM EDTHAIL 1Freedom, NH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 1:22 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

632 
WUUS51 KGYX 312322
SVRGYX
MEC005-017-031-NHC003-010000-
/O.NEW.KGYX.SV.W.0013.170531T2322Z-170601T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
722 PM EDT WED MAY 31 2017

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Northwestern York County in southwestern Maine...
  South central Oxford County in western Maine...
  Northwestern Cumberland County in southwestern Maine...
  Southeastern Carroll County in northern New Hampshire...

* Until 800 PM EDT

* At 722 PM EDT, severe thunderstorms were located along a line
  extending from near Fryeburg to 6 miles southeast of Conway to near
  Tamworth, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to roofs, siding, and trees. 

* Locations impacted include...
  Bridgton, Naples, Ossipee, Moultonborough, Hiram, Effingham,
  Cornish, Raymond, Standish, Waterboro, Casco, Limington, Limerick,
  Harrison, Brownfield, Freedom, Denmark, Eaton, Frye Island and
  Sebago.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4399 7043 4377 7055 4360 7087 4373 7132
      4389 7099 4408 7081
TIME...MOT...LOC 2322Z 292DEG 22KT 4404 7092 4391 7103 4381 7121 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
374 
WWUS51 KGYX 312345
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
745 PM EDT WED MAY 31 2017

MEC005-017-031-NHC003-010000-
/O.CON.KGYX.SV.W.0013.000000T0000Z-170601T0000Z/
York ME-Oxford ME-Cumberland ME-Carroll NH-
745 PM EDT WED MAY 31 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN YORK...SOUTH CENTRAL OXFORD...NORTHWESTERN
CUMBERLAND AND SOUTHEASTERN CARROLL COUNTIES...

At 745 PM EDT, severe thunderstorms were located along a line
extending from Naples to 6 miles east of Hiram to near Ossipee,
moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Bridgton, Naples, Ossipee, Hiram, Effingham, Cornish, Raymond,
Standish, Waterboro, Casco, Limington, Limerick, Harrison, Frye
Island, Parsonsfield, Sebago, Baldwin, Newfield, Porter and
Shapleigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4399 7043 4377 7055 4360 7087 4369 7119
      4392 7073 4404 7067
TIME...MOT...LOC 2345Z 279DEG 22KT 4398 7058 4385 7069 4370 7105 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:26 PM EDT, 3 hours 56 minutes earlier.

Area forecast discussion, May 31, 3:26 PM EDT, 3 hours 56 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Gray ME
326 PM EDT Wed May 31 2017

.SYNOPSIS...
A cold front will sweep east and cross the region accompanied
by showers and thunderstorms. A surface trough will cross the
area on Thursday and may touch off a few mountain showers. Low
pressure and a trailing frontal system will cross the region
Friday and Friday night with rain. Another low pressure system
may bring rain to the region Sunday and Monday.

&&

.NEAR TERM /THROUGH TODAY/...
Severe thunderstorm watch number 300 has been issued for a portion
of the forecast area. We continue to slowly destabilize across
NH...and enough instability should develop to support severe
thunderstorms this afternoon and early evening when coupled with the
moderate deep layer shear and steep mid level lapse rates. Damaging
winds and large hail will be the main threats, with the most
probable location being western and southern NH. Toward the ME and
NH coastal plain, the marine layer should act to weaken the storms
this evening with only a very low prob of severe there, although
lightning could very well be a threat.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/...
Tstorm threat will diminish after 9 PM with storms moving offshore.
Fog and stratus will likely be common overnight, especially on the
coastal plain. The upper level low will move overhead on Thursday,
with convective showers likely, especially in the north. A few
rumbles of thunder with small hail will be possible as well with the
very cold air aloft.
&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A large upper level low pressure system will be situated over
southeastern Canada on Friday. Steep low level lapse rates will
allow for showers to form, mainly during the afternoon and early
evening hours. The upper level feature will be east of our
region Saturday, however there will still be sufficient moisture
and steep lapse rates to produce a shower or two.

Sunday may be the dry day for the next several days. A weak and
fast moving ridge of high pressure will allow for some sunshine
as one system exits the region and yet another system
approaches.

Yet another upper level low pressure system will dig south from
the Great Lakes region on Monday. This will trigger cyclogenesis
along the Mid Atlantic region which will allow for a steady and
very chilly rain to break out across the region. By Tuesday, a
complex area of low pressure will be sliding northeast off Cape
Cod, continuing well below normal temperatures and a damp,
dreary pattern with plenty of low clouds and precipitation. The
main area of low pressure will exit the region by Wednesday,
however the upper level low will allow for more scattered
showers in Maine and New Hampshire. A weak ridge of high
pressure to follow.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
Short Term /through Wednesday night/...Conditions are generally
LIFR to IFR at this time with showers along the coast and fog
and stratus elsewhere. Some improvement to IFR/MVFR is expected
this morning...however southerly winds will keep a marine layer
in place with stratus and fog persisting in spots. Showers will
arrive generally from west to east this evening possible
bringing briefly gusty winds and -TSRA to MHT...LEB...CON...and
HIE.

Long Term...VFR conditions are expected Friday except in the
mountains where lower conditions in showers are expected. More
widespread MVFR/IFR conditions are possible Friday night in rain
with improving conditions for Saturday. More rain and low
ceiling and visibilities expected Monday and Tuesday.

&&

.MARINE...
Short Term...Winds/seas stay below SCA levels through Thursday.

Long Term...Winds and seas should stay below SCA criteria,
however periods of rain and fog will make for poor marine
conditions at times through the weekend. Low pressure may
provide gusty northeasterly winds and building seas early next
week.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

JC/MLE
Hazardous weather outlook, May 31, 1:29 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
129 PM EDT Wed May 31 2017

MEZ007-008-012-013-NHZ001>009-011-015-011730-
Northern Oxford-Northern Franklin-Southern Oxford-Southern Franklin-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Cheshire-Western And Central Hillsborough-
129 PM EDT Wed May 31 2017

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ009-011730-
Central Somerset-
129 PM EDT Wed May 31 2017

This Hazardous Weather Outlook is for west central Maine.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will affect the region this afternoon and
evening. A few thunderstorms could be severe with large hail and
damaging winds being the main threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ014-018>028-NHZ010-013-014-011730-
Southern Somerset-Interior York-Interior Cumberland-Androscoggin-
Kennebec-Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-
Lincoln-Knox-Coastal Waldo-Strafford-Interior Rockingham-
Coastal Rockingham-
129 PM EDT Wed May 31 2017

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, central New Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will affect the region this afternoon and
evening. There is a marginal threat that a few thunderstorms could
be strong with small hail and gusty winds being the main threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NHZ012-011730-
Eastern Hillsborough-
129 PM EDT Wed May 31 2017

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150>154-011730-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
129 PM EDT Wed May 31 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Widely scattered thunderstorms are possible late this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, May 31, 6:13 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Gray ME
613 PM EDT WED MAY 31 2017

NHZ003>009-312315-
Merrimack-Northern Grafton-Belknap-Southern Carroll-Southern
Grafton-Sullivan-Northern Carroll-
613 PM EDT WED MAY 31 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SULLIVAN...
SOUTHEASTERN GRAFTON...BELKNAP...NORTHWESTERN MERRIMACK AND CENTRAL
CARROLL COUNTIES...

At 613 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southeast of Woodstock to near
Newport. Movement was east at 30 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Laconia, Claremont, Conway, Franklin, New London, Moultonborough,
Plymouth, Ossipee, Meredith, Grafton, Alton, Enfield, Gilmanton,
Canterbury, Holderness, Ashland, Effingham, Danbury, Groton and
Newport.

This includes the following highways...
 Interstate 89 between mile markers 16 and 45.
 Interstate 93 between mile markers 48 and 88.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4395 7103 4368 7108 4325 7170 4337 7236
      4396 7154
TIME...MOT...LOC 2213Z 274DEG 27KT 4391 7153 4338 7225
Special weather statement, May 31, 6:20 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Gray ME
620 PM EDT WED MAY 31 2017

MEZ007-008-012-013-NHZ002-004-312315-
Northern Oxford-Southern Oxford-Southern Franklin-Northern
Franklin-Southern Coos-Northern Carroll-
620 PM EDT WED MAY 31 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL OXFORD...
SOUTHWESTERN FRANKLIN...EASTERN COOS AND NORTHEASTERN CARROLL
COUNTIES...

At 620 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles southwest of Rangeley to 8 miles
southwest of Bethel. Movement was east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Bethel, Rumford, Rangeley, Jay, Dixfield, Canton, Andover, Grafton,
Wilton, Phillips, Weld, Mexico, Waterford, Buckfield, Hebron,
Hartford, Lovell, Greenwood, Carthage and Avon.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4499 7037 4463 7021 4420 7042 4419 7105
      4492 7094
TIME...MOT...LOC 2220Z 249DEG 25KT 4485 7085 4430 7087
Special weather statement, May 31, 6:40 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Gray ME
640 PM EDT WED MAY 31 2017

MEZ012-018>020-NHZ004-006-312345-
Southern Oxford-Androscoggin-Interior York-Interior
Cumberland-Southern Carroll-Northern Carroll-
640 PM EDT WED MAY 31 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN YORK...
SOUTHERN OXFORD...WEST CENTRAL ANDROSCOGGIN...NORTHWESTERN CUMBERLAND
AND EAST CENTRAL CARROLL COUNTIES...

At 639 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles west of Waterford to near
Tamworth. Movement was east at 35 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Conway, Bridgton, Fryeburg, Mechanic Falls, Naples, Turner,
Moultonborough, Ossipee, Hiram, Effingham, Cornish, Waterford,
Tamworth, Sandwich, Casco, Limington, Harrison, Madison, Buckfield
and Brownfield.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4425 7025 4375 7070 4378 7140 4423 7093
TIME...MOT...LOC 2239Z 257DEG 31KT 4420 7092 4385 7134
Special weather statement, May 31, 7:07 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Gray ME
707 PM EDT WED MAY 31 2017

MEZ008-009-012>014-018>021-NHZ006-010000-
Southern Oxford-Androscoggin-Interior York-Interior
Cumberland-Southern Franklin-Kennebec-Southern Somerset-Northern
Franklin-Central Somerset-Southern Carroll-
707 PM EDT WED MAY 31 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN KENNEBEC...
NORTH CENTRAL YORK...SOUTHEASTERN OXFORD...ANDROSCOGGIN...SOUTH
CENTRAL SOMERSET...NORTHWESTERN CUMBERLAND...SOUTHEASTERN FRANKLIN
AND EAST CENTRAL CARROLL COUNTIES...

At 706 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Phillips to near Canton
to 6 miles north of Effingham. Movement was east at 30 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Lewiston, Farmington, Fairfield, Bridgton, Fryeburg, Mechanic Falls,
Skowhegan, Naples, Turner, Oakland, Gorham, Buxton, Gray, Madison,
Jay, Belgrade, Livermore Falls, Manchester, Dixfield and Hiram.

This includes Interstate 95 between mile markers 60 and 86.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4503 6968 4448 6974 4368 7046 4383 7106
      4446 7047 4498 7039
TIME...MOT...LOC 2306Z 270DEG 27KT 4491 7030 4447 7037 4385 7103
Special weather statement, May 31, 7:09 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Gray ME
709 PM EDT WED MAY 31 2017

MEZ018-NHZ005>013-015-010015-
Interior York-Merrimack-Belknap-Strafford-Western And Central
Hillsborough-Southern Carroll-Interior Rockingham-Cheshire-Eastern
Hillsborough-Southern Grafton-Sullivan-
709 PM EDT WED MAY 31 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN YORK...
NORTHWESTERN ROCKINGHAM...SOUTHEASTERN SULLIVAN...NORTHWESTERN
STRAFFORD...SOUTHEASTERN GRAFTON...EASTERN CHESHIRE...HILLSBOROUGH...
BELKNAP...MERRIMACK AND SOUTHERN CARROLL COUNTIES...

At 708 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Moultonborough to near New London to
near Royalston. Movement was northeast at 35 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Manchester, Nashua, Concord, Derry, Keene, Laconia, Franklin,
Jaffrey, Henniker, New London, Merrimack, Moultonborough, Ossipee,
Meredith, Northwood, Bedford, Milford, Hooksett, Amherst and
Winchendon.

This includes the following highways...
 Interstate 293 between mile markers 1 and 11.
 Interstate 89 between mile markers 0 and 33.
 Interstate 93 between mile markers 14 and 71.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4272 7230 4335 7212 4380 7140 4370 7071
      4343 7110 4270 7145
TIME...MOT...LOC 2308Z 245DEG 32KT 4377 7128 4335 7195 4265 7220
Local storm report, May 31, 7:22 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
722 PM EDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             MADISON                 43.90N  71.15W
05/31/2017  M1.00 INCH       CARROLL            NH   LAW ENFORCEMENT

&&

EVENT NUMBER GYX1704003

JC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 4:44 PM EDTSpecial Weather StatementGYXSomerset16 min
May 31, 5:18 PM EDTSpecial Weather StatementGYXSomerset42 min
May 31, 6:02 PM EDTSpecial Weather StatementGYXFranklin, Oxford58 min
May 31, 6:20 PM EDTSpecial Weather StatementGYXFranklin, Oxford55 min
May 31, 6:46 PM EDTSevere Thunderstorm WarningGYXOxford, York44 min
May 31, 7:07 PM EDTSpecial Weather StatementGYXAndroscoggin53 min
May 31, 7:47 PM EDTSpecial Weather StatementGYXCumberland58 min
May 31, 7:51 PM EDTSpecial Weather StatementGYXAndroscoggin, Kennebec, Sagadahoc54 min
May 31, 2:41 PM EDTSpecial Weather StatementGYXCheshire34 min
May 31, 4:33 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton42 min
May 31, 4:58 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton47 min
May 31, 5:17 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan58 min
May 31, 5:44 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton61 min
May 31, 6:12 PM EDTSpecial Weather StatementGYXCheshire63 min
May 31, 6:13 PM EDTSpecial Weather StatementGYXBelknap, Carroll, Merrimack, Sullivan62 min
May 31, 6:40 PM EDTSpecial Weather StatementGYXCarroll65 min
May 31, 7:06 PM EDTAreal Flood AdvisoryGYXSullivan114 min
May 31, 7:09 PM EDTSpecial Weather StatementGYXBelknap, Hillsborough, Merrimack66 min
May 31, 7:27 PM EDTSevere Thunderstorm WarningGYXBelknap, Merrimack48 min
May 31, 7:58 PM EDTSpecial Weather StatementGYXRockingham62 min

Nearby

Severe Thunderstorm Warnings in Maine, 2017Severe Thunderstorm Warnings in New Hampshire, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.